Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2017, Article ID 5156974, 6 pages
https://doi.org/10.1155/2017/5156974
Research Article

New Results on the (Super) Edge-Magic Deficiency of Chain Graphs

1Department of Civil Engineering, Universitas Merdeka Malang, Jl. Taman Agung No. 1, Malang 65146, Indonesia
2School of Computing, Telkom University, Jl. Telekomunikasi No. 1, Bandung 40257, Indonesia

Correspondence should be addressed to Adiwijaya; moc.liamg@ayajiwida.gnak

Received 3 February 2017; Accepted 29 May 2017; Published 12 July 2017

Academic Editor: Dalibor Froncek

Copyright © 2017 Ngurah Anak Agung Gede and Adiwijaya. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Kotzig and A. Rosa, “Magic valuations of finite graphs,” Canadian Mathematical Bulletin, vol. 13, pp. 451–461, 1970. View at Publisher · View at Google Scholar · View at MathSciNet
  2. H. Enomoto, A. S. Llado, T. Nakamigawa, and G. Ringel, “Super edge-magic graphs,” SUT Journal of Mathematics, vol. 34, no. 2, pp. 105–109, 1998. View at Google Scholar · View at MathSciNet · View at Scopus
  3. R. M. Figueroa-Centeno, R. Ichishima, and F. A. Muntaner-Batle, “On the super edge-magic deficiency of graphs,” Electronic Notes in Discrete Mathematics, vol. 11, pp. 299–314, 2002. View at Publisher · View at Google Scholar · View at Scopus
  4. A. A. Ngurah, E. T. Baskoro, and R. Simanjuntak, “On super edge-magic deficiency of graphs,” Australasian Journal of Combinatorics, vol. 40, pp. 3–14, 2008. View at Google Scholar
  5. J. A. Gallian, “A dinamic survey of graph labelings,” Electron. J. Combin, vol. 16, 2015, DS6. View at Google Scholar
  6. R. M. Figueroa-Centeno, R. Ichishima, and F. A. Muntaner-Batle, “The place of super edge-magic labelings among other classes of labelings,” Discrete Mathematics, vol. 231, no. 1-3, pp. 153–168, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus